# SDR UALA2013032501843

- Difficulty date: March 23, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N852UA
- Make and model: Airbus A319-131
- Aircraft serial: 1671
- Aircraft time: 38,823 hours, 15,912 cycles
- Engine: Iae V2522A5
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Condition: Empty
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O2 BOTTLE ABOVE 34C DEPLETED.  REPLACED PORTABLE O2 BOTTLE ABOVE 34C IAW GMM.  REPLACED MASK.  OK TO CONTINUE.
